# SDR SWIA2021072159628

- Difficulty date: May 13, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280 Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED AT RBL 9 AT FS280 CROSS BEAM (MARKED)     (C-CHECK RO 7/18/2021)    REMOVED AND REPLACED INBD CLIP AT RBL 9 FS 280 CROSSBEAM  REF. CRJ-200 SRM 51-42-21 AND REO 601R-53-11-926 REV -B DATED 2006/05/10 REFERENCE  FOR FABRICATION OF CLIP AND FASTENER CALLOUT C/W 51-900-1003-SKY
